Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Getting angry very easily, wants to get attention from everyone, flirting frequently. Treatment?

Hello doctor, Myself xxxxx. I dont know why i get hyper very soon and also get attracted very easily. All I want is to get attention from eferyone and so I hafe started flirting inspite of being married. I dont liue it but iam not able to stop my self. Al the time I just want to be felt important and want someobe to touch me and feel me intensely. please help me.
Asked On : Tue, 12 Mar 2013
Answers:  3 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Hi there, thanks for asking. It is a serious issue and can lead to some social and familial problems. I recommend that you refer to a psychiatrist to assess the situation thoroughly. It may be a mood problem which could be easily treated. It may be a personality issue which needs some talk sessions to explore and some talk sessions during the time to addressed. Since you are uncomfortable with your situation, you have a good motivation for the change and you will be able to change it, if it is so. Best wishes.
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to Health Care Magic

The symptoms you are having are excessive anger, attention seeking behavior, frequent flirting. These are considered as normal if they don't hamper own as well as others life. But as you are having distress due to these symptoms then they will be considered abnormal.

You want continuous attention, and when ever you don't get attention, there occurs increase in stress and which results in increased anger outbursts. The problem is needed to be resolved by Psychotherapeutic methods, as there may be some unresolved desires and you have to express these. Visit to a psychologist will help.
Other symptom you have mentioned is increased flirting, wanting someone to feel and touch you intensively. These may be part of your other symptomatology or these may be due to hyper sexual behavior. It has to be controlled.
I will advise you to exercise daily for at least 15-30 minutes, practice yoga and meditation, Progressive muscle relaxation techniques will help you to vent anger. Other thing when ever you feel angry due to some inattention go and drink one glass of water in small sips over about 1 minute. This will help to decrease anger. Try to spend your time in some constructive activity.

Thanks, Take Care

Dr. Seikhoo Bishnoi
Answered: Tue, 12 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Sundar Gnanavel's  Response
Thanks for your query. The possible differential diagnosis based on the reported symptoms include:
1. Mood disorders
2. Histrionic personality disorder
3. Narcisstic personality disorder
I suggest you consult a psychiatrist for a thorough evaluation to rule out the above conditions and an appropriate treatment strategy of psychotherapy for personality disorders or mood stabilisers for mood disorders can be initiated based on the diagnosis. Wish you good health.
Dr Sundar
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor